Seitenbereiche:



Zusatzinformationen:

FUN-Veranstaltungen

FoFö-Stammtisch, 23. November 2017, 14 Uhr siehe Info-Veranstaltungen

Kontakt

Abteilung Forschungsunterstützung (FUN):
forschen@jku.at


Positionsanzeige:

Inhalt:

Forschungseinheiten

Aufsatz / Paper in SCI-Expanded-Zeitschrift

Invariance of a partial differential equation of fractional order under the Lie group of scaling transformations

Buckwar E., Luchko Y.: Invariance of a partial differential equation of fractional order under the Lie group of scaling transformations, in: Journal of Mathematical Analysis and Applications, Volume 227, Number 1, Page(s) 81-97, 1998.

BibTeX

@ARTICLE{
title = {Invariance of a partial differential equation of fractional order under the Lie group of scaling transformations},
type = {Aufsatz / Paper in SCI-Expanded-Zeitschrift},
author = {Buckwar, Evelyn and Luchko, Yuri},
language = {EN},
abstract = {In this article a symmetry group of scaling transformations is determined for a partial differential equation of fractional order α, containing among particular cases the diffusion equation, the wave equation, and the fractional diffusion-wave equation. For its group-invariant solutions, an ordinary differential equation of fractional order with the new independent variablez = xt − α/2is derived. The derivative then is an Erdelyi–Kober derivative depending on a parameter α. Its complete solution is given in terms of the Wright and the generalized Wright functions.},
pages = {81-97},
publisher = {Elsevier, San Diego, CA},
journal = {Journal of Mathematical Analysis and Applications},
volume = {227},
number = {1},
issn = {0022-247X},
year = {1998},
}

Details

Zusammenfassung: In this article a symmetry group of scaling transformations is determined for a partial differential equation of fractional order α, containing among particular cases the diffusion equation, the wave equation, and the fractional diffusion-wave equation. For its group-invariant solutions, an ordinary differential equation of fractional order with the new independent variablez = xt − α/2is derived. The derivative then is an Erdelyi–Kober derivative depending on a parameter α. Its complete solution is given in terms of the Wright and the generalized Wright functions.

Journal: Journal of Mathematical Analysis and Applications
Volume: 227
Nummer: 1
Erscheinungsjahr: 1998
Seitenreferenz: 81-97
Anzahl Seiten: 17
Verlag: Elsevier, San Diego, CA
ISSN: 0022-247X
Reichweite: International

Beteiligte

AutorInnen / HerausgeberInnen: Univ.-Prof. Dr. Evelyn Buckwar, Prof. Dr. Yuri Luchko

Forschungseinheiten der JKU:

Wissenschaftszweige: 1103 Analysis | 1113 Mathematische Statistik | 1114 Numerische Mathematik | 1118 Wahrscheinlichkeitstheorie | 1121 Operations Research | 1145 Zeitreihenanalyse | 1165 Stochastik | 5943 Risikoforschung

Zurück Zurück